How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 52550
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

CAN TERM USE OF TRANQUIPAM-AND SUBSEQUENT STOPPING USE? 1.

Customer Question

CAN LONG TERM USE OF TRANQUIPAM-AND SUBSEQUENT STOPPING USE? 1. TREMORS 2. LIGHT HEADEDNESS, NAUSEA, 3 .STOMACH TURMOIL (CHURNING)??? THANK YOU -PETER-SOUTH AFRICA.
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 1 year ago.

Absolutely.

Stopping the drug abruptly is not a good idea.

it should be stopped very slowly over time

Expert:  Dr. Phil, MD replied 1 year ago.

Please don't forget a positive rating. I appreciate it. If you have more questions, just reply. :)

Expert:  Dr. Phil, MD replied 1 year ago.

Please don't forget a positive rating. I appreciate it. If you have more questions, just reply. :)

Related Pharmacy Questions